MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; EMPOWR ACETABULAR SYSTEM, CUP, HEMISPHERICAL, MULTI HOLE, 68

ENCORE MEDICAL L.P. DJO SURGICAL; EMPOWR ACETABULAR SYSTEM, CUP, HEMISPHERICAL, MULTI HOLE, 68
Catalog Number 940-03-68K
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Joint Dislocation (2374); Joint Laxity (4526)
Date of Event 02/02/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The agent reported, "patient is morbidly obese, 50 bmi, extreme protrusio of the acetabular socket.Due to stature and anatomy, the socket came loose, and the hip dislocated.Everything was revised.65 yr old male." the previous surgery and the surgery detailed in this event occurred 11 days apart.This evaluation is limited in scope as the item(s) associated with this investigation was not returned to djo surgical - austin for examination.The surgery was completed as intended and without incident.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.There were no findings during this evaluation that indicate that the reported device(s) was defective.The surgeon performed this procedure to remedy the patient's condition.No further action is deemed necessary.A review of the device history record(s) shows that the reported component(s) used in the previous surgery met design and manufacturing requirements at the time of release for use.There were no nonconforming material reports associated with the product(s) that may have contributed to the reported event.The device(s) was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery customer complaint history of the reported device(s) showed no present trends or ongoing issues that need review.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.The revision surgery was completed successfully.The root cause of this complaint was revision surgery due to socket loosening and hip dislocation.The patient's preexisting conditions (morbid obesity, 50bmi) contributed to the loosening of the acetabular component.However, no information regarding the patient's activities that may have contributed to the event was submitted with the complaint.There are multiple factors that may contribute to an event beyond djo surgical's control.
 
Event or Problem Description
Revision surgery - due to loosening and dislocation.

Brand Name
DJO SURGICAL
Common Device Name
EMPOWR ACETABULAR SYSTEM, CUP, HEMISPHERICAL, MULTI HOLE, 68
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
MDR Report Key24492393
Report Number1644408-2026-00356
Device Sequence Number14697432
Product Code LPH
UDI-Device Identifier00190446311805
UDI-Public00190446311805
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K190057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number940-03-68K
Device Lot Number823Z1002A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
400-03-444 LOT: 880B1103.; 425-97-014 LOT: 179R2201A.; 940-00-020 LOT: 145Z1096.; 940-00-040 LOT: 149Z1078.; 943-01-44K LOT: 659Z1003.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale